MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE® INTRAMEDULLARY LIMB LENGTHENING SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE® INTRAMEDULLARY LIMB LENGTHENING SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number P10.7-80B245
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is unavailable for evaluation.The root cause cannot be determined at this time.A supplemental report will be submitted upon receipt of additional information to support this investigation.
 
Event or Problem Description
It was reported that the original surgery was performed in october, on (b)(6) 2025.It was a bilateral surgery and two nails were implanted.One was working and the other wasn't, so in november, on (b)(6) 2025, surgery was performed to remove the malfunctioning nail and implant another.This event occurred in spain.
 
Event or Problem Description
It was reported that the original surgery was performed on (b)(6) 2025.It was a bilateral surgery and two nails were implanted.One was working and the other wasn't, so in november, on (b)(6) 2025, surgery was performed to remove the malfunctioning nail and implant another.This event occurred in spain.
 
Additional Manufacturer Narrative
The investigation revealed that the complaint was able to be confirmed, but the root cause is unknown.A precice antegrade femur pirformis straight nail, 10.7mm x 245mm (p10.7-80b245, lot # gb1623jac), was returned to globus for investigation.The complaint alleged that the nail failed to distract post operatively.Upon receipt of the device, it was visually inspected where no visible damaged was noted.It was measured to be longer than any minimum length measurement from the lot, showing the nail did distract.X-rays were taken to view the internal components of the nail, but there were no abnormalities noted upon review.The nail then underwent product release testing where it was able to fully distract and retract.The nail was then placed in a distraction force fixture where the nail was unable to meet the minimum distraction force of 180lbs.It was only able to distract with 170lbs of force.The nail was then fully retracted and compressed with the combination of a dowel pin through the distal screw hole and rubber bands.The nail was x-rayed in this compressed state to check the clearance of the internal components, but there was no interference that would cause the nail to be unable to distract while under load.The nail was lastly cut open to view the internal components, but no damaged was noted on any of the components.In conclusion, the complaint for failure to distract can be confirmed as the nail was unable to distract while under load.After reviewing internal x-rays and inspecting the internal subcomponents post nail opening, the cause for this failure is unknown as there is no obvious evidence that suggests the nail would be unable to function as intended.A review of the dhr documents indicates the device was manufactured by the specified requirement at the time and met all the required inspections before shipment.The associated risk document was reviewed, and the failure mode, effects, and harms potentially related to the event have been identified and mitigated.Furthermore, the complaint rate is within the estimated rate in the risk documentation associated with this product.Based on this risk assessment, no new or additional risk evaluation is necessary.

Brand Name
PRECICE® INTRAMEDULLARY LIMB LENGTHENING SYSTEM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key23697362
Report Number3006179046-2025-00131
Device Sequence Number9152983
Product Code HSB
UDI-Device Identifier00812258020255
UDI-Public00812258020255
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K220234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP10.7-80B245
Device Lot NumberGB1623JAC
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer11/21/2025
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient EthnicityHispanic